Bruising or skin discoloration after Cellulaze treatment? (Photo)

I had cellulaze on my thighs and smartlipo on abdomen, flanks, and thighs in early May. I am happy with the reduction in cellulite on my thighs but I have dark bruising on my thighs now from the cellulaze. I have used lightening cream and massaged the area as instructed but it has only gotten worse. Do I need to have a laser treatment done to correct this? Could this possibly be something other than bruising that might be permanent?

Doctor Answers 1

Skin Discoloration After Cellulaze Laser For Cellulite / Liposuction

This is permanent discoloration due to skin/vascular damage after the laser.  It is a potential complication and you should discuss treatment options with your physician.  The only thing i have seen help is hyperbaric oxygen, v beam or vascular laser treatments and external RF treatments.  Best, Dr. Emer.


Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.